# SDR UPS97825045

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND INTERCOSTAL TIE CLIP (FITTING) ON FWD SIDE OF FRAME FS 1140 AT LONGERON 35 LT CRACKED.  REMOVED CRACKED CLIP, DRILL NEW TIE CLIP, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 53-1-0, 51-1-20D.
